Acetaminophen Warning - WJBF-TV ABC 6 Augusta-Aiken News, Weather, Sports

Acetaminophen Warning

Posted: Updated:

The FDA now requires a warning on bottles of the popular pain reliever - Acetaminophen - because the drug may cause serious skin reactions in some people.

Manufacturers of Acetaminophen products will also add warnings to their over the counter medications.
According to the FDA, the skin reactions are rare but can be deadly.

Symptoms include blisters, serious rashes, reddening of the skin and even layers of skin falling off.
Anyone who develops these conditions after using Acetaminophen should stop taking the product and head to the emergency room.

Powered by WorldNow

1336 Augusta West Parkway
Augusta, GA 30909

Telephone: 706.722.6664
Email: talkback6@wjbf.com

Can't find something?
Powered by WorldNow
All content © Copyright 2000 - 2014 Media General Communications Holdings, LLC. A Media General Company.